Metrics

From
Application of Generalized Binomial Distribution Model for Option pricing by Bright O. Osu, Samson O. Eggege and Emmanuel J. Ekpeyong American Journal of Applied Mathematics and Statistics. 2017, 5(2), 62-71 doi:10.12691/ajams-5-2-4
Views
4776
Html 4238
Abstract 538
21 July 2017 (publication date) through 19 July 2019 *
11.41 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2237
PDF545
Epub322
XML402
PPT441
Figures422
Tables105
Export: 1003
RIS327
BibTex338
Endnote338
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com